# SDR GUUA07250601

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 2052000002
- Condition: Unknown
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LT MAIN LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED AFTER SEVERAL ATTEMPTS TO RECYCLE THE ELECTRICAL OVERRIDE SWITCH USED. REPLACED LT MAIN GEAR ACTUATOR SPRING LANDING GEAR OPERATIONAL CHECK GOOD.  TEST FLIGHT SATISFACTORY.
